Cardiac anaphylaxis: a case of acute ST-segment elevation myocardial infarction after IM epinephrine for anaphylactic shock.
Publication Type:Journal Article
Source:The American journal of emergency medicine, Volume 31, Number 7, p.1157.e1-3 (2013)
Keywords:adrenalin, anaphylaxis, Anti-Inflammatory Agents, article, case report, chemically induced disorder, diclofenac, Epinephrine, heart infarction, human, Humans, Injections, Intramuscular, intramuscular drug administration, male, middle aged, Myocardial Infarction, Non-Steroidal, nonsteroid antiinflammatory agent, vasoconstrictor agent, Vasoconstrictor Agents
A 62-year-old male smoker with no other comorbidities presented to emergency department with systemic anaphylaxis, due to oral diclofenac for toothache. He developed acute anterior wall myocardial infarction following IM epinephrine 1 mg 1:1000. Primary percutaneous coronary intervention was done, which showed a thrombus in the mid left anterior descending artery with no evidence of obstructive coronary artery disease after thrombus aspiration.
cited By (since 1996)1
Cite this Research Publication
Related Research Publications
- Reply to the letter to the editor
- Myocardial perfusion SPECT in a case of retropulmonary looping of left coronary artery in a baby after arterial switch surgery
- The surgical outcome of anomalous origin of the left coronary artery from the pulmonary artery
- Pregnancy Associated Plasma Protein-A (PAPP-A) Levels in Acute Coronary Syndrome: A Case Control Study in a Tertiary Care Centre
- Safety and efficacy of low molecular weight dextran (Dextran 40) in head and neck free flap reconstruction